ophthalmologist-icon
Pain in eyes
Hello I had done barrage laser on 21st june. After that i got pain in my eyes suddenly. My eyes got pain while i close my eyes. And having severe pain in headache also. I am using acular L.S eye drops prescribed by doctor after laser. Is this normal? I m having my cataract operation in right eye on 12th july. What should i do now? Plz kindly help?
260 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Visakhapatnam

Free 3 day follow up

Chat Now
Hello Barrage laser should not cause pain It might be due to some other cause Kindly consult treating doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepa Naik
Ophthalmologist/ Eye Surgeon 10 yrs exp Ghaziabad
Hi,Please consult your retina consultant asap.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.